# SDR UPS07M49678

- Difficulty date: March 19, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Dented
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD TAIL CONE: LT RETRACTABLE DOOR EXTERIOR FIN FOUND DENT AS MARKED NR 6660.  DENT AREA FOUND BEYOND LIMIT PER SRM 51-81-01 VOLIR38.  DAMAGED AREA TRIMMED PER SRM 52-00-01VOLIR38.  HFEC INSP C/OUT PER DAC NDTSPM REV13 06-10 -01.001.  FOUND NO CRACK EVIDENT.  REPAIR DOUBLER AND FILLER FAB USING 2024T3- 0.032" PER SRM 52-00-01VOLIR38.  TREATED PER SRM 51-21-01VOLIIR38.  PAINTED PER SRM 51-21-01VOLIIR38.  INSTALLED PER SRM51-35-01 VOLIIREV38.
